# SDR 97ZZZX4445

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6807F
- Make and model: Piper PA-28-181
- Aircraft serial: 287790170
- Engine: Lyc O360A4M
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 4111810
- Condition: Failed
- Location: Dc System
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED ELECTROSYSTEMS ALTERNATOR.  PART FAILED 42 HOURS LATER.  SUBMITTER STATED SERVICE LIFE OF OVERHAULED UNIT SHOULD BE SLIGHTLY BETTER THAN 42 HOURS.
